# SDR F3LA97127

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C252465
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 1 - NR 4 SPOILER PANEL HINGE/ACTUATOR FITTING IS BROKEN AT OUTBOARD ACTUATOR.  REMOVED NR 4 SPOILER, REMOVED AND REPLACED ACTUATOR HINGE FITTING AND REINSTALLED NR 4 SPOILER, AND FUNCTIONAL TESTED PER MM 27-62-82 AND EWO 97-0493.  INSTALLED NEW HINGE FITTING ON NR 4 SPOILER IAW 737 SRM 57-70-01 AND SRM 51-20-0.  AIRFRAME, 38,051.7 HRS.  (X)
